Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 169 (Day 59 of accutane - Now 20mg)

Day 169 (Day 59 of accutane - Now 20mg)

Im using medi-bac wash by Dermalogica, a toner, and a barrier repair and a active moist.

2 days ago i worked for 4 hours and my muscles ached like as if i worked 10 hours in my knees because of the ro-accutane.. Went away with sleep. doesnt do it anymore.

Lips dry as 2 or so days ago i peeled the skin and it bled a bit thats how dry it makes it.

Definitly recommend accutane to anyone who has moderate to severe acne.. if i had just mild acne id just wash my face 2x a day. with a cleanser like cetaphil or the medi-bac wash by dermalogica.. but id still probably get ro-accutane its like the only thing out there that does the job properly.

Photos taken yesterday.

I look pale compared to the other photos.. im not camera has a flash and it doesnt show the true colours.. but ive lost my tan a bit cause i havent been to the beach for a while.

    From the album:

    Josh_2189's

    • 45 pictures
    • 0 comments
    • 149 image comments

    Photo Information for Day 169 (Day 59 of accutane - Now 20mg)


    Recommended Comments

    Hey thats cool how you did your progress photos. Very organized and shows the very gradual improvement of accutane. Very helpful to those considering the drug. This site, and looking at these photos was the reason I decided to go tane! Your skin looks so great! It did even with acne.. your very cute too, acne or not :D Congrats

    Share this comment


    Link to comment
    Hey thats cool how you did your progress photos. Very organized and shows the very gradual improvement of accutane. Very helpful to those considering the drug. This site, and looking at these photos was the reason I decided to go tane! Your skin looks so great! It did even with acne.. your very cute too, acne or not :D Congrats

    Thanks for the compliments, hahah.. love it when girls say that.. its funny cause most of them dont have the guts to say it.

    Thats why i took photos to see what it does to my skin.. i may aswell put it on here too to show what stuff does to your skin. - i feel like my face is a science project sometimes. hate it.

    Share this comment


    Link to comment

    My compliments, i think i'm going on reaccutane soon, but first i wanted to clear a few things up. I really think you are the right person to ask to... in your regimen list there is Benzac, are you applying BP while on reaccutane ? The most important thing i'd like to know from you is if it's really worth taking reaccutane when it dries out your skin, lips, weakens your joints. and ruins your hair? i'm asking you because i'm also an active person when it comes to sport. It seems to me that reaccutane affects too many parts of our body... is it worth?

    greets

    sorry for my english (EU)

    Share this comment


    Link to comment
    My compliments, i think i'm going on reaccutane soon, but first i wanted to clear a few things up. I really think you are the right person to ask to... in your regimen list there is Benzac, are you applying BP while on reaccutane ? The most important thing i'd like to know from you is if it's really worth taking reaccutane when it dries out your skin, lips, weakens your joints. and ruins your hair? i'm asking you because i'm also an active person when it comes to sport. It seems to me that reaccutane affects too many parts of our body... is it worth?

    greets

    sorry for my english (EU)

    No im not on BP whilst on Ro-accutane, I was asked to stop using it and decided not to use it as i knew ro-accutane would do the job. Yes, It is worth getting ro-accutane id recommend it to anyone who doesnt have a cause of getting it, eg. eating fatty foods, or pregnant. Book a appointment and ask for ro-accutane. Yes it dries your skin, but not that much, it dries your lips heaps the most noticable side effect, just keep washing and moisturising and use a chap stick for your lips and you'll be fine. If you want clear skin its worth the side effects for the time because after four days it leaves your body anyway. and the side effects will go away after. Im active too, I surf with ro-accutane and i dont have that much problems although i did running a week ago for too long (40 minutes) and i was saw for 2 days (a day longer then usual). The first time i worked 4 hours on my legs my knees hurt for a while (2 days) and i think thats all the side effects ive got. At the moment.. I dont have those side effects at the I go to work and come home feeling like i would any other time without ro-accutane. So if you dont over do your exercise you should be fine, you might just have to limit your exercise as too much you will get aching muscles and bones its the same feeling as exercising heaps excepts it lasts longer and it feels like you've done a lot more then normal. Heaps of people I know have it and say its not as bad as you think (and they play sports). It can make you grumpy at times.. but i guess everyone gets angry every now and again without ro-accutane. I definitly recommend it as my skin wont go back to normal without it. Ive tried everything else and i know that this works and will get rid of it. So its up to you.

    take it easy

    josh

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×